Vol. 15, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
From semifield flocks to the generalized translation dual of a semifield

Guglielmo Lunardon

Vol. 15 (2017), No. 1, 169–186

The goal of this article is to present developments of Thas’ relationship between translation geneneralized quadrangles and symplectic semifield spreads. Finally we discuss some open problems.

ovoids, semifield flocks, semifields, spreads, geometric spread sets, polar spaces
Mathematical Subject Classification 2010
Primary: 51E15, 51E20
Received: 15 January 2015
Accepted: 29 March 2015
Guglielmo Lunardon